# SDR FDEA201106102374

- Difficulty date: June 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510288
- Condition: Dented
- Location: Bs 1308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT TORQUE BOX EXTERIOR SKIN AT STA 1308, LIGHTING CUT-OUT, SKIN HAS DENT AND CRACK ALONG EDGE.  CUTOUT DAMAGED AREA & FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 & 53-10-2 FIG 6, TREATED & PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
